
Mefish P Syrup
Manufacturer
Matish Healthcare
Salt Composition
Mefenamic Acid (50mg) + Paracetamol (125mg)
Key Information
Short Description
Mefish P Syrup is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Dosage Form
Syrup
Introduction
Mefish P Syrup contains two active ingredients, Mefenamic acid and paracetamol, which are NSAIDs. It is used to reduce pain and fever in children and infants. Adhere to the prescribed dose, time, and way while giving Mefish P Syrup to your child. Give it orally, preferably at a fixed time. It can be given before or after food, but giving it after food helps prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking this medicine, give the same dose again. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Mefish P Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Mefish P Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Mefish P Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick Tips
Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like: Give plenty of fluids to your child to ensure proper body hydration (water-levels), Give your child a balanced diet, Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Metosy P Syrup

Meflus Syrup

Need Syrup

Paralex M Syrup

Mefapt P Syrup

Mefoval Plus Syrup

Fevacin M Syrup

Merine P Syrup

Peemef Syrup
